MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32544
Health Effect - Clinical Codes Dyspnea (1816); Blood Loss (2597)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report relates to report 9680654-2017-00017.
 
Event or Problem Description
Delivery system began leaking extensively at the white plastic assembly where the trigger wire release are mounted.Patient lost extensive amount of blood and pressure crashed.It was attempted to reduce blood loss from leaking area, drugs was administered to increase blood pressure and an occlusion balloon was repeatedly inflated & deflated to occlude aorta.Patient lost 1.5 liters of blood.
 
Additional Manufacturer Narrative
This report relates to report 9680654-2017-00017.
 
Event or Problem Description
Delivery system began leaking extensively at the white plastic assembly where the trigger wire release are mounted.Patient lost extensive amount of blood and pressure crashed.It was attempted to reduce blood loss from leaking area, drugs was administered to increase blood pressure and an occlusion balloon was repeatedly inflated & deflated to occlude aorta.Patient lost 1.5 liters of blood.07 august 17 update: patient lost 2.7 liters of blood and was near cardiac arrest.The patient anatomy was technically easy and the endovascular segment was able to be complete in 20 minutes until the delivery system could be exchanged.
 
Additional Manufacturer Narrative
Additional information was received noting that the device was supplied under a physician sponsored ide.Additional information was received noting that the device was supplied under a physician sponsored ide.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED GRAFT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key6727201
Report Number9680654-2017-00016
Device Sequence Number881616
Product Code MIH
UDI-Device Identifier10827002325446
UDI-Public(01)10827002325446(17)200222(10)AC990274
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG32544
Device Catalogue NumberFEN-THORACO-ABDOMINAL-GRAFT
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer07/12/2017
07/12/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date08/20/2017
11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1